Antibiotic Problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pamela Neckpain
Veteran Member


Date Joined May 2008
Total Posts : 1821
   Posted 8/3/2008 6:47 PM (GMT -7)   
I have to go pee all the time now that I've taken my course of antibiotics.
Is this usual? It feels like something is wrong. I'm worried that maybe'
I have kidney problems from the six years that I've taken Opiods.
Anybody know?
Pamela Neckpain

tom inpain
Regular Member


Date Joined Jul 2008
Total Posts : 239
   Posted 8/4/2008 9:38 AM (GMT -7)   
Pamela Neckpain said...
I have to go pee all the time now that I've taken my course of antibiotics.
Is this usual? It feels like something is wrong. I'm worried that maybe'
I have kidney problems from the six years that I've taken Opiods.
Anybody know?
Pamela Neckpain

Hi Pam ( Snuggy bunny ) Antibiotics taken over a long period of time as you are aware cause all kinds of stuff.Since i am no expert
I think " it's better to keep my big mouth shut rather than look stupid and open my mouth and prove it " Just wanted to reply to the post. Your
Honey Chile tommy
Tom Lasko


Pamela Neckpain
Veteran Member


Date Joined May 2008
Total Posts : 1821
   Posted 8/14/2008 6:33 PM (GMT -7)   
Thanks Honey Chile.
To tell the truth, I know nothing of the dangers of antibiotics.
I keeping getting ill in various ways, and I can't Google
fast enough to keep up with it all. : )
Comin' in here and talking to great people beats
Google or my doctors every time!
Snookums

sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 8/14/2008 6:41 PM (GMT -7)   
Probably time for that call to the doc though-kidneys are nothing to mess around with and antibiotics can lead to nasty infections.

Pamela Neckpain
Veteran Member


Date Joined May 2008
Total Posts : 1821
   Posted 8/14/2008 6:57 PM (GMT -7)   
sjkly ...
I had one test a couple of days ago ... (removes h2o from the bladder)
I'm scheduled for a sonogram.
I suppose I should have said that. : )
Thank you for responding.
I had absolutely no awareness of kidneys until now.
Hemauria and intense pain showed me they existed.
I feel like I'm still learning how to work the forum.
It's great for me. I have only met two docs who
had time to talk much. Maybe it's a California thing.
Snookums Neckpain ; D
MEDICAL CONDITIONS

Osteoarthritis all levels of spine right down to Coccyx
Spondilytis
Myofascial Pain
Fibromyalgia
Bulging Discs
Spinal Stenosis
Scoliosis
Osteopenia
Chronic Constipation (Take meds that solve that problem. : ) )
Carpel Tunel Syndrome
Prolapsed Bowel and Bladder (Doesn't cause much problem)
Attention Deficit Disorder
Depression and Anxiety


ladyred
Regular Member


Date Joined Jul 2008
Total Posts : 191
   Posted 8/14/2008 7:32 PM (GMT -7)   
It could be a simple urinary infection from them I know we sometimes get so worried that it is something more serious but they do cause  them.  You should prob make an appointment and see hope all is well
Lara

Pamela Neckpain
Veteran Member


Date Joined May 2008
Total Posts : 1821
   Posted 8/16/2008 2:10 AM (GMT -7)   
Marmite,
The pain I had a couple of months ago was a #10 on the pain scale for sure. It went
away real quick after I had the Antibiotics. I went to the Gynecologist and she
made appointments for the Urologist for me. I'm attending all my appointments.
I hate to go to the doctor's office (Hate it!) However, I do feel that I wouldn't be
alive if it wasn't for doctors. They serve a purpose. : )
Your Pancreas problems sounds bad. I don't think my problem was THAT bad but
it was gettin' there. I wouldn't have thought of not getting immediate medical
care.
Thanks for answering my post.
Pamela

Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2284
   Posted 8/16/2008 7:40 AM (GMT -7)   
Pam,
I was worried about my kidneys & how narcotics affect them so I asked my PM about it earlier this week. He told me not to worry about it.

I've looked up some info on the NLH (National Library for Health) site. It seems it depends on which specific opioid(s) you have been using. They break down in different ways. Fentanyl (what I take), for example, is inactive & non-toxic by the time it reaches the kidneys and is generally considered safe to use even in people with pre-existing renal failure.

It could be entirely unrelated to the opioids, though. When I had that problem, my PCP had me tested for diabetes/pre-diabetes. I tested negative, but I did have an elevated blood glucose level. Once I cut down on sugar, cut out spicy food & started PT, I improved significantly after the first few weeks. I don't remember how old you are, but my PCP told me this is a fairly common problem as women get to be around 30 (my probs started at 26, but a friend of mine had same issue at age 34). No way to know what it is until you get tested, but I wanted to encourage you that it might not be something horrible.

I know that it's easier said than done, but try to just take it one day at a time; and know that no matter what, we'll be here for you.

frances

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 8/16/2008 8:02 AM (GMT -7)   
O M G, So sorry your going thru this mess...I never would've thought that antibotics can be so harmful...Sure hope your feeling better soon...
As a side post I read somewhere your supposed to take probotics when your on antibotics, you might wanna look up probotics...Just a thought...
Prayers for a speedy recovery and lots of soft hugz
************************
* Asthma
* Allergies
* Osteoarthritis
* Spinal Stenosis
* Mild DDD
* Enlarged
Pituitary Gland
* Fibromyalgia
*************************

Patient: "I always see spots with my eyes"
Doctor: "Didn't the new glasses help?"
Patient "Yes, now I see the spots clearer"


Pamela Neckpain
Veteran Member


Date Joined May 2008
Total Posts : 1821
   Posted 8/18/2008 2:13 AM (GMT -7)   
Well, guys ...
Tomorrow I have the Sonogram and after that I'll have an appointment with
the Urologist and then I'll find out what the Hay is wrong with me "Down Thar"
Am I worried?
Oh, I suppose. There are soooo many things going wrong I don't know where
to start the worry process so I just watch the DVR.
Pamela Neckpain

Scarred_for_life
Veteran Member


Date Joined Jul 2008
Total Posts : 1559
   Posted 8/18/2008 2:15 AM (GMT -7)   
awwww I will be praying for you Pam. I hope that they figure out what is going on and that you will soon have one problem solved. LOL at the DVR

Scarred
HEALTH ISSUES: Herniated discs at S-1-L5, L5-L4, L4-L3. Two level fusion (2000); one level fusion (2002); Revision at L4-L3 (2003). Diagnosed with Failed Back Syndrome, Permanent Nerve damage and Chronic Pain

Medications:

Kadian, Lexipro, Percocet, Temazapim, Lunista, and Robaxin.


Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 8/18/2008 7:54 AM (GMT -7)   
Prayers and sending lots of soft hugz......
************************
* Asthma
* Allergies
* Osteoarthritis
* Spinal Stenosis
* Mild DDD
* Enlarged
Pituitary Gland
* Fibromyalgia
*************************

Patient: "I always see spots with my eyes"
Doctor: "Didn't the new glasses help?"
Patient "Yes, now I see the spots clearer"

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 3:01 AM (GMT -7)
There are a total of 2,736,257 posts in 301,364 threads.
View Active Threads


Who's Online
This forum has 151454 registered members. Please welcome our newest member, rmk1990.
152 Guest(s), 4 Registered Member(s) are currently online.  Details
George_, Heatheranne87, rockyfords, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer